# SDR GTIA9901232

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 712 - EMERGENCY FLOOR LIGHTING TRACK, 1ST THREE ROWS, WILL NOT STAY ATTACHED TO FLOOR.  RESECURED FLOOR LIGHTING TRIM COVER IAW MD-80 MM 33-50-00.  (M)
